341A Illini Hall, MC-382
1409 W. Green Street
Urbana, IL 61801
I obtained my Ph.D. in Statistics in 2010 from UC Berkeley under the supervision of Sourav Chatterjee and Steve Evans. I was a Courant Instructor and Simons Fellow in the Department of Mathematics at the Courant Institute of Mathematical Sciences, NYU in 2010-2013 and a Harrison Early-Career Assistant Professor in the Department of Statistics at the University of Warwick in 2013-2014 before joining the faculty in the Department of Mathematics at the University of Illinois at Urbana-Champaign in 2014. I did my undergraduate and masters study from Indian Statistical Institute, Kolkata with specialization in Mathematical Statistics and Probability.
My research lies in the field of Probability Theory and its interactions with models of Statistical Physics. In particular I am interested in First and Last passage percolation, Random growth models, Stein's method, Concentration inequalities, Spin glasses, Random Graphs and Random Matrices.
Ph.D. Statistics UC Berkeley, 2010
Additional Campus Affiliations
Associate Professor, Statistics
Dey, P. S., & Wu, Q. (2021). Fluctuation Results for Multi-species Sherrington-Kirkpatrick Model in the Replica Symmetric Regime. Journal of Statistical Physics, 185(3), . https://doi.org/10.1007/s10955-021-02835-w
Bhamidi, S., Dey, P. S., & Nobel, A. B. (2017). Energy landscape for large average submatrix detection problems in Gaussian random matrices. Probability Theory and Related Fields, 168(3-4), 919-983. https://doi.org/10.1007/s00440-017-0766-0
Chen, W. K., Dey, P., & Panchenko, D. (2017). Fluctuations of the free energy in the mixed p-spin models with external field. Probability Theory and Related Fields, 168(1-2), 41-53. https://doi.org/10.1007/s00440-016-0705-5
Chatterjee, S., & Dey, P. S. (2016). Multiple Phase Transitions in Long-Range First-Passage Percolation on Square Lattices. Communications on Pure and Applied Mathematics, 69(2), 203-256. https://doi.org/10.1002/cpa.21571
Dey, P. S., & Zygouras, N. (2016). High temperature limits for (1+1)-Dimensional directed polymer with heavy-tailed disorder. Annals of Probability, 44(6), 4006-4048. https://doi.org/10.1214/15-AOP1067